# SDR JGVR20240603001

- Difficulty date: June 3, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,278 hours, 9,424 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RH VERTICAL STABILIZER SKIN AT THE OPENINGS OF ACCESS PANELS 341AR, 341BR, AND 341DR BY BLENDING CORRODED AREAS, PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION, FABRICATED AND INSTALLING REPAIR DOUBLERS IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH & DEVELOPMENT ENGINEERING REPAIR ORDER.
